# SDR 96ZZZX5203

- Difficulty date: June 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N4298S
- Make and model: Beech 200BEECH
- Aircraft serial: BB198
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Light
- Part number: MS250413
- Condition: Loose
- Location: Nlg Downlock
- Stage of operation: AP
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

BIL - WHEN LANDING GEAR WAS EXTENDED FOR LANDING IN BILLINGS, THE NOSE GEAR DOWN AND LOCK LIGHT DID NOT COME ON.  THE RED GEAR UNSAFE LIGHT IN THE LANDING GEAR HANDLE DID GO OUT.  THE GEAR WAS CYCLED, EXTENDED MANUALLY.  THE NOSE GEAR COULD BE SEEN IN THE EXTENDED POSITION FROM THE CHROME EXHAUST STACK.  NOSE GEAR DOWNAND LOCKED LIGHT WAS NOT SCREWED IN ALL THE WAY.  PUSH-TO-TEST WORKED, BUT NOT THE NORMAL FUNCTION.  TIGHTENED BULB HOLDER AND SWUNG GEAR FOR OPS CHECK.  SYSTEM OPERATED CORRECTLY.
